MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. BRILLANT 2-W SILICONE FOLEY, TIEMANN; CATHETER, RETENTION TYPE, BALLOON

TELEFLEX MEDICAL SDN. BHD. BRILLANT 2-W SILICONE FOLEY, TIEMANN; CATHETER, RETENTION TYPE, BALLOON
Model Number IPN050272
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on a patient, catheter leaks were found.A bladder scan showed evidence of a high volume of fluid although the catheter was in place.The balloon was tested before use and the inflation volume respected.The lubricant used was optilube.During removal, the balloon was not completely deflated despite the removal of 10ml of sterile water that had been inserted the day before.A presence of deposit on the tip of the urinary catheter was also reported.As a result, the catheter was removed and 3-way catheter was inserted.No harm or injury to the patient.
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
BRILLANT 2-W SILICONE FOLEY, TIEMANN
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16796009
Report Number8040412-2023-00187
Device Sequence Number12359118
Product Code EZL
UDI-Device Identifier04026704335046
UDI-Public04026704335046
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN050272
Device Catalogue Number171305-000180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown